Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 259, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 3, 2018, 3:59 PM CDT for 4 counties in Florida; Decatur County, Seminole County, Georgia. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2018, 3:59 PM CDT (20:59 UTC)
- Expired
- Sep 3, 2018, 4:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Liberty County, FL, Decatur County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 75 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 4:05 PM CDT | TSTM WND DMG | 1 Ese Mount Pleasant, FL | TREE DOWN ON HOUGH FARM ROAD. |
| Sep 3, 4:05 PM CDT | TSTM WND DMG | 1 Nnw Gretna, FL | TREE DOWN. |
| Sep 3, 4:06 PM CDT | TSTM WND DMG | Mount Pleasant, FL | POWER LINES DOWN ACROSS HOWELL ROAD. |
| Sep 3, 4:16 PM CDT | TSTM WND DMG | Sneads, FL | MULTIPLE POWER POLES DOWN IN SNEADS. |
| Sep 3, 4:30 PM CDT | TSTM WND DMG | Grand Ridge, FL | SCATTERED TREES AND POWER LINES DOWN IN THE EASTERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
431
WUUS52 KTAE 032059
SVRTAE
FLC013-039-063-077-GAC087-253-032145-
/O.NEW.KTAE.SV.W.0259.180903T2059Z-180903T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
459 PM EDT MON SEP 3 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Southeastern Jackson County in the Panhandle of Florida...
Northeastern Calhoun County in the Panhandle of Florida...
Northwestern Gadsden County in Big Bend of Florida...
Northern Liberty County in Big Bend of Florida...
Southwestern Decatur County in southwestern Georgia...
South central Seminole County in southwestern Georgia...
* Until 545 PM EDT/445 PM CDT/.
* At 459 PM EDT/359 PM CDT/, a severe thunderstorm was located near
Greensboro, or 10 miles northwest of Quincy, moving west at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Marianna, Greensboro, Chattahoochee, Sneads, Gretna, Grand Ridge,
Altha, Rock Bluff, Ocheesee, Juniper, Douglas City, Selman,
Rosedale, Blue Spring, Union City, Henderson Mill, Jinks, Star,
Alliance and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3080 8521 3073 8462 3055 8464 3050 8523
3066 8533
TIME...MOT...LOC 2059Z 093DEG 34KT 3065 8474
HAIL...<.75IN
WIND...60MPH
$$
30-PULLIN2 follow-up statements
310
WWUS52 KTAE 032123
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
523 PM EDT MON SEP 3 2018
FLC039-077-GAC087-032133-
/O.CAN.KTAE.SV.W.0259.000000T0000Z-180903T2145Z/
Gadsden FL-Liberty FL-Decatur GA-
523 PM EDT MON SEP 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GADSDEN...
NORTHERN LIBERTY AND SOUTHWESTERN DECATUR COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3080 8521 3075 8486 3075 8487 3073 8487
3070 8486 3066 8489 3064 8491 3062 8491
3061 8493 3058 8495 3058 8496 3057 8496
3052 8499 3050 8523 3066 8533
TIME...MOT...LOC 2123Z 093DEG 34KT 3066 8501
$$
FLC013-063-GAC253-032145-
/O.CON.KTAE.SV.W.0259.000000T0000Z-180903T2145Z/
Jackson FL-Calhoun FL-Seminole GA-
523 PM EDT MON SEP 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
EDT/445 PM CDT/ FOR SOUTHEASTERN JACKSON...NORTHEASTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA AND SOUTH CENTRAL SEMINOLE
COUNTIES IN SOUTHWESTERN GEORGIA...
At 523 PM EDT/423 PM CDT/, a severe thunderstorm was located 9 miles
west of Chattahoochee, or 15 miles southeast of Marianna, moving west
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marianna, Chattahoochee, Sneads, Grand Ridge, Altha, Ocheesee,
Selman, Chason, Blue Spring, Union City, Henderson Mill, Sink Creek,
Willis, Star, Simsville, Cypress, Alliance, Macedonia, Torreya State
Park and Lake Seminole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3080 8521 3075 8486 3075 8487 3073 8487
3070 8486 3066 8489 3064 8491 3062 8491
3061 8493 3058 8495 3058 8496 3057 8496
3052 8499 3050 8523 3066 8533
TIME...MOT...LOC 2123Z 093DEG 34KT 3066 8501
HAIL...<.75IN
WIND...60MPH
$$
30-PULLIN930
WWUS52 KTAE 032132
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
432 PM CDT MON SEP 3 2018
FLC013-GAC253-032142-
/O.CAN.KTAE.SV.W.0259.000000T0000Z-180903T2145Z/
Calhoun FL-Seminole GA-
432 PM CDT MON SEP 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALHOUN COUNTY IN
THE PANHANDLE OF FLORIDA AND SOUTH CENTRAL SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3076 8496 3061 8502 3066 8533 3080 8521
TIME...MOT...LOC 2132Z 093DEG 34KT 3066 8511
$$
FLC063-032145-
/O.CON.KTAE.SV.W.0259.000000T0000Z-180903T2145Z/
Jackson FL-
432 PM CDT MON SEP 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN JACKSON COUNTY...
At 432 PM CDT, a severe thunderstorm was located 10 miles southeast
of Marianna, moving west at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marianna, Grand Ridge, Star, Simsville, Cypress, Union City and Blue
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3076 8496 3061 8502 3066 8533 3080 8521
TIME...MOT...LOC 2132Z 093DEG 34KT 3066 8511
HAIL...<.75IN
WIND...60MPH
$$
30-PULLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:20 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 3, 2:20 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
320 PM EDT Mon Sep 3 2018
.NEAR TERM [Through Tonight]...
Tropical Storm Gordon was located off the southwest coast of Florida
this afternoon. With high pressure in place across the CWA, the
storm will continue it's northwestward track towards the northern
Gulf coast. The local area will be situated between high pressure to
the north along the mid-Atlantic coast with Tropical Storm Gordon to
the south. East to southeast winds will remain in place at the low
levels.
Showers and thunderstorms will continue to move from east to west
across the CWA this afternoon and evening, although less organized
than yesterday. Have already seen many strong storms this afternoon
with a few of the storms becoming severe and this trend will
continue into the evening. Convection should diminish by 9-10pm over
the land areas with convection increasing over the marine area late
tonight as bands from Tropical Storm Gordon push into the marine
area.
.SHORT TERM [Tuesday Through Wednesday Night]...
The official forecast track from NHC takes TS Gordon northwestward
across the eastern gulf on Tuesday and moves the system inland
near the MS/LA border Tuesday night/early Wednesday. The intensity
forecast shows Gordon maintaining Tropical storm strength but an
increase to a minimal hurricane is still possible before landfall.
There are currently no watches or warnings for any counties in
our CWA as of Monday afternoon. However, sustained tropical storm
force winds are expected for our offshore panhandle waters Tuesday
and Tuesday night. The main impacts for our CWA continue to be
the potential for very heavy downpours, higher than normal tides,
and an increased threat for rip currents.
As the system passes well to the west of the forecast area
Wednesday and Wednesday night, a drier airmass will filter in
leading to much lower chances for diurnal convection.
.LONG TERM [Thursday Through Monday]...
We will see a return to a more typical weather pattern for early
September. Convection will be diurnally driven with the sea breeze
and outflow boundaries as the primary forcing mechanisms.
Temperatures are forecast to be near seasonal levels.
&&
.AVIATION [Through 18Z Tuesday]...
TSRA will continue to spread from east to west across the TAF
sites this afternoon. This will result in brief periods of gusty
winds and reduced vsbys. Convection should decrease by 00z. IFR
cigs will be possible again tomorrow morning.
&&
.MARINE...
Tropical Storm Gordon is forecast to move northwestward from the
Florida Keys this morning to near the Mississippi/Louisiana coast
early Wednesday morning. Winds and seas will gradually increase
across our local waters and peak tonight through Tuesday, with
tropical storm conditions expected across the offshore panhandle
waters. Elsewhere, advisory level conditions are expected. Winds
and seas will gradually improve thereafter into Thursday.
&&
.FIRE WEATHER...
Showers and thunderstorms are expected across the area for
the next couple of days as TS Gordon moves northwestward across
the Gulf of Mexico. Red flag conditions are not forecast for the
next several days.
&&
.HYDROLOGY...
While widespread heavy rainfall is not expected over the next few
days, high rainfall rates associated with the outer fringe of
Tropical Storm Gordon coupled with the wet ground from recent
rains, may allow for minor flooding, particularly across urbanized
or poor drainage areas.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 88 74 90 73 / 20 70 30 30 10
Panama City 74 84 74 87 75 / 40 80 70 40 20
Dothan 72 86 72 88 72 / 20 60 30 30 10
Albany 73 89 73 90 73 / 20 60 10 30 10
Valdosta 73 89 73 91 73 / 20 60 10 30 10
Cross City 74 89 74 91 74 / 30 70 20 30 10
Apalachicola 76 84 76 87 76 / 50 80 70 30 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Wednesday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 2 AM EDT Wednesday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM.
Tropical Storm Warning for Waters from Apalachicola to Mexico
Beach FL from 20 to 60 NM-Waters from Mexico Beach to
Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Fieux
MARINE...Barry
FIRE WEATHER...Nguyen
HYDROLOGY...LNIn the hours before
Local storm report, Sep 3, 3:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 PM EDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG METCALF 30.70N 83.99W
09/03/2018 THOMAS GA PUBLIC
TREE DOWN ON MAGNOLIA DRIVE.
&&Local storm report, Sep 3, 3:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 PM EDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG 6 SSE PINE PARK 30.78N 84.06W
09/03/2018 THOMAS GA 911 CALL CENTER
TREE DOWN ON POWER LINE.
&&Local storm report, Sep 3, 3:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 PM EDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG SHADEVILLE 30.20N 84.31W
09/03/2018 WAKULLA FL 911 CALL CENTER
TREE DOWN NEAR SHADEVILLE RD AND SPRING
CREEK HIGHWAY.
&&
KGGLocal storm report, Sep 3, 3:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
443 PM EDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 2 ENE CRAWFORDVILLE 30.19N 84.35W
09/03/2018 WAKULLA FL PUBLIC
POWERLINE DOWN NEAR HOLIDAY DRIVE AND
SHADEVILLE ROAD.
&&
KGGSpecial weather statement, Sep 3, 3:44 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Tallahassee FL 344 PM CDT MON SEP 3 2018 FLZ007>012-032130- Central Walton FL-Holmes FL-Inland Bay FL-Jackson FL-North Walton FL- Washington FL- 344 PM CDT MON SEP 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...NORTHEASTERN BAY...NORTHEASTERN WALTON...HOLMES AND WASHINGTON COUNTIES UNTIL 430 PM CDT... At 344 PM CDT, Doppler radar was tracking a strong thunderstorm near Chipley, moving west at 40 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Vernon, Chipley, Graceville, Bonifay, Bradford, Union, Live Oak, Cottondale, Ponce De Leon, Alford, Caryville, Wausau, Esto, Westville, Campbellton, Noma, Whitehead Crossroads, Cerrogordo, Gritney and Holmes Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3099 8533 3052 8539 3056 8608 3099 8607 TIME...MOT...LOC 2044Z 093DEG 35KT 3086 8559 30-PULLIN
Special weather statement, Sep 3, 3:57 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
457 PM EDT MON SEP 3 2018
FLZ008-010-012-108-112-032145-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
457 PM EDT MON SEP 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAY...SOUTHERN
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 545 PM EDT/445 PM
CDT/...
At 457 PM EDT/357 PM CDT/, Doppler radar was tracking a strong
thunderstorm 13 miles southwest of Vernon, moving west at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Santa Rosa Beach, Eglin
Air Force Base, Freeport, Ebro, Portland, Villa Tasso, Seminole
Hills, Gulf Resort Beach, Blue Mountain Beach, Seaside, Rock Hill,
Sunnyside, Gulf Pines, Bunker, Vicksburg, Grayton Beach and
Sandestin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3065 8639 3053 8556 3015 8570 3038 8639
3039 8639 3038 8633 3042 8631 3040 8623
3043 8626 3043 8625 3038 8612 3039 8611
3044 8616 3047 8613 3046 8619 3050 8620
3048 8622 3046 8639
TIME...MOT...LOC 2057Z 093DEG 35KT 3050 8588
30-PULLINThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:08 PM CDT | Special Marine Warning | TAE | 37 min | |
| Sep 2, 7:34 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 26 min |
| Sep 3, 4:06 AM CDT | Small Craft Advisory | TAE | 46 hr | |
| Sep 3, 4:06 AM CDT | Tropical Storm Warning | TAE | 42 hr | |
| Sep 3, 12:02 PM CDT | Special Weather Statement | TAE | Dixie, Lafayette | 43 min |
| Sep 3, 12:24 PM CDT | Special Marine Warning | TAE | 96 min | |
| Sep 3, 1:24 PM CDT | Special Marine Warning | TAE | 36 min | |
| Sep 3, 1:34 PM CDT | Special Weather Statement | TAE | Taylor | 41 min |
| Sep 3, 1:44 PM CDT | Special Weather Statement | TAE | Dixie | 61 min |
| Sep 3, 1:45 PM CDT | Severe Thunderstorm Warning | TAE | Madison, Taylor | 45 min |
| Sep 3, 1:48 PM CDT | Special Weather Statement | TAE | Madison | 42 min |
| Sep 3, 1:56 PM CDT | Special Marine Warning | TAE | 64 min | |
| Sep 3, 2:08 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor | 52 min |
| Sep 3, 2:24 PM CDT | Special Weather Statement | TAE | Wakulla | 51 min |
| Sep 3, 2:36 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson | 39 min |
| Sep 3, 2:40 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 38 min |
| Sep 3, 2:55 PM CDT | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 50 min |
| Sep 3, 2:58 PM CDT | Special Weather Statement | TAE | Lafayette, Taylor | 47 min |
| Sep 3, 3:03 PM CDT | Special Marine Warning | TAE | 57 min | |
| Sep 3, 3:10 PM CDT | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 50 min |
| Sep 3, 3:25 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 50 min |
| Sep 3, 3:38 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 52 min |
| Sep 3, 3:44 PM CDT | Special Weather Statement | TAE | Holmes, Washington | 46 min |
| Sep 3, 3:57 PM CDT | Special Weather Statement | TAE | Walton | 48 min |
| Sep 3, 4:19 PM CDT | Special Marine Warning | TAE | 86 min | |
| Sep 3, 4:20 PM CDT | Special Marine Warning | TAE | 85 min | |
| Sep 3, 4:26 PM CDT | Special Weather Statement | TAE | Holmes, Walton | 64 min |
| Sep 3, 4:30 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 30 min |
| Sep 3, 4:46 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 29 min |
| Sep 3, 6:25 PM CDT | Special Weather Statement | TAE | Leon | 50 min |
| Sep 3, 11:51 AM CDT | Special Weather Statement | TAE | Berrien, Cook | 39 min |
| Sep 3, 12:34 PM CDT | Special Weather Statement | TAE | Colquitt, Cook | 41 min |
| Sep 3, 1:12 PM CDT | Special Weather Statement | TAE | Colquitt, Mitchell | 48 min |
| Sep 3, 1:17 PM CDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Mitchell, Thomas | 43 min |
| Sep 3, 1:25 PM CDT | Special Weather Statement | TAE | Cook | 50 min |
| Sep 3, 1:52 PM CDT | Special Weather Statement | TAE | Baker, Calhoun, Early, Miller | 38 min |
| Sep 3, 1:54 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell | 19 min |
| Sep 3, 2:20 PM CDT | Severe Thunderstorm Warning | TAE | Early, Miller | 29 min |
| Sep 3, 2:33 PM CDT | Special Weather Statement | TAE | Thomas | 42 min |
| Sep 3, 2:50 PM CDT | Special Weather Statement | TAE | Calhoun | 40 min |
| Sep 3, 3:15 PM CDT | Special Weather Statement | TAE | Grady | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.